Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    People go away from me because I am weird or problematic
    avatar
    Iwannabehappy posted:
    Hi.

    I feel well with my new meds, Lamictal, welbutrin and trazedone but I can feel people, including my 16 years old daughter. She moved with her father. I can tell my husband is tired of me because he says he wants to leave but we are very bad economically so he is waiting to get money. Even though I know he is not leaving me his comments and complaints, and the way he refers to me is a despicable toxic person. that doesn't help to get motivated and work. I don't wanna leave him or divorce because he takes care of me but he screams and offends me all the time. I became passive aggressive he says. My therapist says I might be in abusive verbal relationship but he makes me think it's not. I am confused.
    He does annoy me and I can't stand to be with him because I know every word out of my month it's going to be taken as a negative and going to be used against me. I am very afraid, can't sleep because I don't either have the money to support myself with disability and the father of my children doesn't pay child support.

    Even though I think positive and hopeful I come across as if I complain and I am never happy with anything. my jokes are mean and everyone has a reason to hate me. I don't finish or even begin lately anything. consistency has always been a problem.

    I can't save money because I spend it in stupid stuff. esthetics and nails and hair because I feel so insecure.
    Reply
     
    avatar
    Mick1987 responded:
    Hi there,

    I was on the same meds before, and I found that the welbutrin and trazedone, while stifling manic episodes, made me more depressed. Your situation certainly is not helping.

    It's easy to say 'surround yourself with people who are supportive' and 'stay away from those who aren't'. But feeling dependent economically makes that kind of advice sound unachievable. Try to think long term and make a plan to get away -- your therapist can help you develop skills to save money and get to a place where you can support yourself and be free from a husband who is clearly not supportive and is a negative influence on your path to getting better. You can do it!
    Mick


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.